# SDR SWAA2013112622759

- Difficulty date: November 6, 2013
- Submitted: November 26, 2013
- Operation: Air carrier
- Aircraft: N378SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26585
- Aircraft time: 63,198 hours, 52,194 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 6545445
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING RIB WEB CRACKED AT WBL 198.6, STRINGER 5.  REPAIRED WEB IAW SWA EA.
